# SDR V0XD202112030006

- Difficulty date: November 10, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: SEEBLOCK4
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE IS DENTED JUST AFT OF THE NLG DOOR AT F.S 235.00 BETWEEN STGR 25L AND STGR 25R. CORRECTIVE ACTION: PERFORMED A PERMENANT REPAIR TO THE FWD LOWER FUSELAGE AT F.S 235.00 BETWEEN STGR 25L AND 25R BY CUTTING OUT DAMAGE, FABRICATING AND INSTALLING REPAIR PARTS(PNS:690-53-11-137-1,-2, AND -3) IAW BOMBARDIER REO 690-53-11-1372 REV.-- DATED 2021-11-27.
